# SDR DALA2017051603928

- Difficulty date: May 16, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 64,455 hours, 11,256 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAD TWO AREAS SHOWING FIBER.  REPAIRED THE RADOME IAW SRM 53-10-72, REPAIR GENERAL, STEP B.
